# SDR SWAA2023031301474

- Difficulty date: February 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Cover
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK COVER LOCATED BS992.8 AT LEVEL STR10L AT PASSENGER CABIN 2023-112950<[01] REPLACED COVER LOCATED BS992.8 AT LEVEL STR10L AT PASSENGER CABIN I.A.W B737-700 AMM 52-71-11-400-801 STEP 3F ITEM (5);[02] REPLACED COVER LOCATED BS992.8 AT LEVEL STR10L AT PASSENGER CABIN I.A.W B737-700 AMM 52-71-11-400-801 STEP 3F ITEM (5)
